# SDR MASA2015072012253

- Difficulty date: July 17, 2015
- Submitted: July 20, 2015
- Operation: Air carrier
- Aircraft: N86309
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000426
- Aircraft time: 1,794 hours, 1,049 cycles
- System (JASC): 5240 · Service Doors
- Part: Bottle
- Condition: Low Pressure
- Location: Aft Service Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OVERNIGHT MAINTENANCE IAW JC 52-41-51-002, FOUND AFT SERVICE DOOR PNEUMATIC ASSEMBLY PRESSURE GAUGE READING LOW BY 50 PSI.  SERVICED DOOR IAW TASK CARD REQUIREMENT IAW JC.
